Humira nad headaches??

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

LynnRN
Regular Member


Date Joined Oct 2007
Total Posts : 289
   Posted 12/17/2007 6:33 PM (GMT -7)   
Hi,just wondering if anybody else has headaches with Humira? I normally only get these "burning" headaches at work,but I do notice that I get them a day or so after my shot.My nose also gets very stuffy,which I have heard can happen with Humira. That's all of my complaining for today. tongue

curley
Veteran Member


Date Joined Mar 2005
Total Posts : 4305
   Posted 12/17/2007 9:26 PM (GMT -7)   
Hi Lynn,I am on Humira and I do not have headaches from it but I have heard of others that say they get them when they take the shot.I am sure there will be others that will be able to help you.
Curley
.........
 


mindyk81
Regular Member


Date Joined Oct 2007
Total Posts : 54
   Posted 12/18/2007 6:08 AM (GMT -7)   
I just took my first 4 shots last night. I did take Tylenol afterwards. I feel fine right now. So far, so good!
Diagnosed with Crohn's in 1995.
Have used Prednisone, Flagyl, Cipro, Pentasa, and Imuran in the past.
Currently on Humira.
One stricture in distal ileum.
No surgeries yet.

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 19, 2017 4:40 PM (GMT -7)
There are a total of 2,762,138 posts in 303,853 threads.
View Active Threads


Who's Online
This forum has 150593 registered members. Please welcome our newest member, KarenKaren.
392 Guest(s), 15 Registered Member(s) are currently online.  Details
Artist Mark, Kriya, CharlotteR, jennydancingfish, bethann, summer16, Xmaslover, Girlie, ASAdvocate, ChickenArise, beave, London Lurker, CCinPA, halbert, iPoop


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer